# SDR 2023FA0000028

- Difficulty date: January 13, 2023
- Submitted: January 13, 2023
- Operation: General aviation
- Aircraft: N521PC
- Make and model: Pilats PC1245
- Aircraft serial: 0521
- Aircraft time: 6,117 hours, 5,666 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: 5551012139
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 6,117 hours, 5,666 cycles
- Component: Horizontal Stab
- Component part number: 5551012037
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NEW 72 MONTH INSPECT/CHECK HORIZONTAL/VERTICAL STABILIZER ATTACHMENT BOLTS INSPECTION, FOUND BOTH LEFT AND RIGHT BOLTS TO HAVE LOST THEIR CADMIUM PLATING AND STARTED CORRODING.
